# SDR UALA2013032802003

- Difficulty date: March 28, 2013
- Submitted: March 29, 2013
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 38,408 hours, 16,658 cycles
- Engine: Iae V2527A5
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Defective
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ENGINE 1 FIRE LOOP B FAULT DISPLAYED.  T/S PER TSM 26-12-00-810 804-A AND ASM 26-12-01 FOUND PUSHED BACK PIN ON CONNECTOR 4001WD2-A PIN A (BLUE WIRE) ATTEMPTED TO LOCK PIN IN BUT PIN WILL NOT LOCK IN PLACE NEEDS NEW CONNECTOR FIN 4001WD2-A.
